Skin rash after general anaesthetic

Skin rash after general anaesthetic

C016/9211 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.2MB

Downloadable file size: 4.5MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: MODEL RELEASED. Red rash across the torso of a 77 year old female patient due to an allergy to a general anaesthetic drug.

Release details: Model release available. Property release not required.

Keywords: 77 year old, abdomen, abnormal, allergic reaction, allergy, body, condition, disease, disorder, drug, elderly, female, general anaesthetic, geriatric, healthcare, human body, medical, medicine, patient, people, person, rash, red, side effects, side-effect, skin, torso, treated, treatment, unhealthy, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.